# SDR SWAA2022070115176

- Difficulty date: June 3, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FASTENER HOLE OF INNER CHORD LOCATED AT BS 294.5 AT RBL 10 AND WL 208.1 2022-287889 / [01] REPLACED INNER CHORD LOCATED BETWEEN BS 259.50 TO BS 360.00 AND WL 208.1 IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A8510 REV - ; 143A5900 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INNER CHORD LOCATED BETWEEN BS 259.50 TO BS 360.00 AND WL 208.1 IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A8510 REV - ; 143A5900 REV - SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
